EconPapers    
Economics at your fingertips  
 

New Iterative Method Based on Laplace Decomposition Algorithm

Sabir Widatalla and M. Z. Liu

Journal of Applied Mathematics, 2013, vol. 2013, 1-7

Abstract:

We introduce a new form of Laplace decomposition algorithm (LDA). By this form a new iterative method was achieved in which there is no need to calculate Adomian polynomials, which require so much computational time for higher-order approximations. We have implemented this method for the solutions of different types of nonlinear pantograph equations to support the proposed analysis.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2013/286529.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2013/286529.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:286529

DOI: 10.1155/2013/286529

Access Statistics for this article

More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnljam:286529